# SDR REXA201000040

- Difficulty date: March 30, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N821AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8021
- Aircraft time: 12,354 hours, 9,935 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOUND DAMAGED CONNECTOR P413 - LT MLG O/B HARNESS.  REPLACED P413 IAW WDM 3261-00 AND ESPM 20-17-00.  TEST OK IAW AMM 32-61-00-05.  OK FOR SERVICE.
